CareLit Fachartikel

Azathioprine-associated interstitial pneumonitis

F Nagy, T Molnár, É Makula, L Tiszlavitz, I Kiss, P Milassin, É Zöllei, J Lonovics · Zeitschrift für Gastroenterologie · 2005 · Heft 05

Dokument
1009401
CareLit-ID
Jahr
2005
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
F Nagy, T Molnár, É Makula, L Tiszlavitz, I Kiss, P Milassin, É Zöllei, J Lonovics
Ausgabe
Heft 05 / 2005
Seiten
–
Erschienen: 2005-05-04 00:00:00
ISSN
0044-2771

Zusammenfassung

Background: An early hypersensitivity reaction and late bone marrow depression are well known side-effects of azathioprine; interstitial pneumonia is a rare complication. Case report: A 40-year-old male patient was treated with azathioprine due to extensive ulcerative colitis for 10 years. He complained of 7 days of fever, cough and catarrhal signs, without symptoms of active colitis. Opportunistic infections were ruled out. The chest X-ray, CT and lung biopsy demonstrated the presence of interstitial inflammation. The azathioprine therapy was discontinued as the potential source of the pulmonary infiltrate. As…

Schlagworte

Zeitschrift für Gastroenterologie